Ranks of F-limits of filter sequences

Adam Kwela , Ireneusz Recław

Abstract

n/a
Author Adam Kwela
Adam Kwela,,
-
, Ireneusz Recław (FMPI / II)
Ireneusz Recław,,
- Institute of Informatics
Journal seriesJournal of Mathematical Analysis and Applications, ISSN 0022-247X, (A 35 pkt)
Issue year2013
Vol398
No2
Pages872-878
Publication size in sheets0.5
Keywords in Englishfilter rank, analytic filters, Borel filters, Fubini sums, limits of filter sequences, filters of countable type, filter convergence, convergence of sequences of functions, Katětov filters
DOIDOI:10.1016/j.jmaa.2012.09.052
URL http://dx.doi.org/10.1016/j.jmaa.2012.09.052
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; after publication
Score (nominal)40
ScoreMinisterial score = 40.0, 21-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 40.0, 21-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2013 = 1.119 (2) - 2013=1.233 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back